Search the Community
Showing results for tags '50mg'.
I have been taking Pristiq (50mg once a day) for approximately 5 years. It manages my depression fairly well, but I have had side effects of extreme sweating and muscle spasms, and maybe weight gain. I don't know if I would have gained the weight anyway but have gained a lot of weight in that time. I want to stop taking it and was advised by my physician to start tapering off by taking it every other day for 3-4 weeks and then start taking Welbutrin on the off days. I was miserable the whole time - brain zaps, severe headaches, extreme irritability. I tried taking the Welbutrin only one d
I am a 20 (almost 21) year old female, Pristiq was introduced to me at age 18. I was prescribed Pristiq to relieve me from panic attacks which I would have each and every day. My panic attacks quickly lead to me becoming severely depressed, and after attempting therapy (CBT) I had a doctor get me started on these. At first, 50mg which was increased to 100mg after having my symptoms worsen on the 50mg. Honestly, after two weeks I felt very good. Almost too good. The panic attacks had completely disappeared, I felt more confident, I (for the first time in a year or so) felt fine being alone.